# SDR DALA13045726711

- Difficulty date: August 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AT CENTER OF T/E DAMAGED AND DEFORMED,  ACCOMPLISHED REPAIR IAW SRM 51-70-04, PARA 4.  ACCOMPLISHED PRI 518260-14, REV O, ACCOMPLISHED E/A 518260-14.  MAJOR REPAIR.
